# SDR HNAA2010042000081

- Difficulty date: March 29, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N912HA
- Make and model: Dhav DHC8102
- Aircraft serial: 040
- Aircraft time: 61,214 hours, 69,064 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK REPORTS AC BUS CAUTION LIGHT ILLUMINATED IN FLIGHT WITH OTHER ASSOCIATED CAUTION LIGHTS.  REMOVED AND REPLACED GENERATOR IN ACCORDANCE WITH WORK CARD 24-21-01, RANG WIRES FROM CONNECTOR P/N 2 GENERATOR PINS ABC TO RIGHT BUS CONTACTOR K2 PORTS ABC, ALL CHECKED GOOD.
